2019
Том 71
№ 11

All Issues

Sedunova V. V.

Articles: 2
Article (Ukrainian)

Best one-sided approximation on the average for the classes of differentiable functions by algebraic polynomials

Sedunova V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 215-227

We establish the best asymptotic one-sided approximation on the average for $r$ -differentiable functions from the class $W_{∞}^r$ where r is even, by algebraic polynomials.

Article (Russian)

On the classification of functions integrable on a segment

Motornaya O. V., Motornyi V. P., Sedunova V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 642-656

The problem of classification of functions integrable on a segment is considered. Estimates for the integral moduli of continuity of functions from generalized Potapov’s classes are obtained.